# SDR CALA2012092800629

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 34,364 hours, 14,045 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER LOWER SKIN APPEARS TO HAVE A CRACK INDICATION AT STA 184.7 AND 26" FROM FRONT SPAR, WITH THE C-SCAN INSTALLED REPAIR DOUBLER REF SRM 55-10-01, REPAIR 11, FIG 204.  INITIATED DIP CONTROL 17598 TO INSPECT REPAIR INSTALLATION AFTER 56000 FLIGHT CYCLES AND EVERY 9000 FLIGHT CYCLES THEREAFTER  REF TABLE 204, QC PERFORM NDT/DV OF RT STABILIZER LWR SKIN STA 184.70,26" AFT OF FRONT SPAR AFTER 56,000 FLIGHT CYCLES AFTER REPAIR AND REPEAT EVERY 9000 FLIGHT CYC THEREAFTER IAW SRM 55-10-01.  REPAIR 11, DIP CTL 017598.
